Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Why is my vagina's upper lips wrinkled and dark in color ?

am 25 and haven t done sex yet , feel shy of my vagina s look , the uper lips are wrinkled pluse it s darker han any other spot in my body , also the inner lips , also , i got scurf in the uper lips and it is itchy , so may i know what s going on? how could i treat it , first the wrinkles and the scalp and the the color? do i have to use a spesfic cream to fix it? and is shaving effect the color?? if it does , how could i remove hair (can t do wax it hurts , a lot of hair cause of shaving)..plz help
Asked On : Tue, 12 Apr 2011
Answers:  1 Views:  1274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General Surgeon 's  Response
welcome to healthcaremagic
it will be best for you to get yuorself examined by gynecologist and find out what you are talking about
for itching you need take medicines as prescribed depending on the cause of itching
colour you have talked about are usually darker normally
talking to gynecologist personally will help ypu shedding of the shyness
Answered: Tue, 12 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor